# SDR 03FDEA00230

- Difficulty date: March 5, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 31,560 hours, 21,573 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE, AFT, BETWEEN VERTICAL ATTACHMENT BOLTS CENTER AND AFT OB SIDE HAS CORROSION ON SKIN 1 INCH X 4 INCHES.  REMOVED FASTENERS FROM AFFECTED AREA. REMOVED CORROSION IAW A310 SRM 51-22-00 C/W UT THICKNESS INSPECTION IAW NTM 51-10-01/401.  FOUND TO BE OUT OF LIMITS IAW A310 SRM   53-19-12.  EC INSPECTION REVEALED NO CRACKS.  FLAP PEENED THE REWORKED AREA IAW SRM  51-29-00.  INSTALLED NEW FASTENERS IAW A310 SRM 51-40-00. RE-PROTECTED AREA IAW A310 SRM 51-23-00.  ALL WORK COMPLETED IAW EA 6-5319-68248 DATED 02-13-03
